# SDR HEEA079059

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,545 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 209001053001
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BEARING HAS RADIAL PLAY OF .007 INCH AND LIMIT IS .005 INCH.
